Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 56, Issue 2, Fall 2006  pp. 317-342.

Multidimensional Cayley transforms and tuples of unbounded operators

Authors:  Hakan Samuelsson
Author institution: Department of Mathematics, University of Wuppertal, Wuppertal, 421 19, Germany

Summary:  We generalize the Cayley transform to tuples of unbounded operators. To achieve this we introduce intrinsically defined objects, with spectrum in projective space, which admit an analytic functional calculus. We also provide an integral representation for this functional calculus.

Keywords:  Cayley transform, functional calculus, Taylor spectrum, integral representation, projective space.

Contents    Full-Text PDF